MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that profile problem and hematoma occurred.The 100% stenosed target lesion was located in the mildly tortuous and mildly calcified external iliac artery.A 7x40x75 epic vascular stent was advanced and deployed for treatment.However, the stent was suddenly shortened from the part where about 2cm was left.The lesion could not be covered and a hematoma developed on the peripheral side.Subsequently, a 7x80 stent was placed overlapping into the periphery from the first stent, and blood flow was able to be secured successfully.No patient complications nor injuries were reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13860530
Report Number2134265-2022-02491
Device Sequence Number17466970
Product Code NIO
UDI-Device Identifier08714729805458
UDI-Public08714729805458
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0026177319
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON CATHETER - MUSTANG 6.0-40; GUIDEWIRE - RADIFOCUS GW; INTRODUCER SHEATH - TERUMO 6F 10CM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown